Okay, I'm in one of my moods and after being super relieved when my doctor wanted to lower the dose of lamictal for a few days but continue, I'm still flip flopping!
So the hyperactivity is normal, to be expected in some cases. I found swelling of the throat and tongue, as well as lymphnode swelling, on an online list of side effects and brought it up to the doc. She flipped through a book and said "No, I don't see it here, we are mostly worried about a rash." I told her I'd read up a lot on Lamictal and was worried about it, thats when she suggested I cut down to 12.5 mg from 25 and see what happens. I came home, felt good about it, then resumed my research and find this as a subtext to the black box warning on the FDA's site for lamictal:
"Hypersensitivity reactions: Hypersensitivity reactions, some fatal or life-threatening, have also occurred. Some of these reactions have included clinical features of multiorgan dysfunction such as hepatic abnormalities and evidence of disseminated intravascular coagulation. It is important to note that early manifestations of hypersensitivity (e.g., fever, lymphadenopathy) may be present even though a rash is not evident. If such signs or symptoms are present, the patient should be evaluated immediately. LAMICTAL® should be discontinued if an alternative etiology for the signs or symptoms cannot be established.
So am I crazy for being worried about this after the doc said it wasn't anything to worry about and is probably from something else? It should be noted that the clonidine can cause "unexplained swelling" and I started both medications at the same time.